# SDR CA050405010

- Difficulty date: March 30, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 50,196 hours
- Engine: Pwa JT8D15A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

(CAN) DURING CLIMB PHASE, SLATS RETRACTED, NR 1 SLAT, HOWEVER DID NOT SHOW RETRACTED.  FLIGHT CREW CONFIRMED THAT AIRCRAFT DID NOT HAVE ANY UNCOMMANDED ROLL IN THE FLIGHT CHARACTERISTICS.  THIS INDICATED AN INDICATION FAULT ONLY.  CREW RETURNED TO POINT OF DEPARTURE AFTER DUMPING 7300 LBS OF FUEL WITHOUT FURTHER INCIDENT.  MAINTENANCE CONFIRMED SLATS FUNCTIONAL AND ONLY INDICATION AT FAULT.  ACTUATOR WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
